|I will get straight to point. Have been an opiate addict for some 28yrs. with increments of clean time, longest was about 6yrs.during marriage, went on painkillers legally for another 7. Opiod crisis hit, Dr.s no longer want to prescribed, went back to heroin. Was introduced to Methadone maintenance. was on 3yrs. Began tapering for 1whole year. last dose of 4mg. 2days after Christmas. I think. My taper was being messed with by nurses who felt they were helping me. They got caught, and was forced to speed up taper. Why? because I lost my Medical Asst. Why because I was in recovery, obtained a job that pays me $12ph. 4days after last dose, body aches, stomache cramps that felt close to labor pains. diarhhea, aches, anxiety you name it. took a one of heroin felt normal, but i wasnt normal. went 14days at 1pill a day but knew, this will only get worse. Detox at home for 3days. now keep in mind no methadone, but substituting very small amounts of heroin to take edge off.(we know that doesnt work or last long). as of today, this is day 5 post heroin, no methadone. Taking St.Johns wort for anxiety, and melatonin to try and sleep. Bottom line, im sitting here scared and anxious. I only have $8, can easily scrape up $2 for heroin, but keep reminding myself, that I will feel it all over again in the am. Its painful, its dark, i am afraid. All I know is I dont want to be addicted and that I will die in the streets, or my car, or my bathroom if I use. This story will not end well. Im too old now for another run. Im a Grandmother. The one thing I am sure about is that I want to be free. My brain is all twisted, cant think or process info very well..extremmmmmeeeelllly tired all the time.